# SDR SWAA2023051748792

- Difficulty date: May 14, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 72,443 hours, 43,076 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE PRESSURE OUTSIDE OF GREEN BAND<[01] REMOVED AND REPLACED AFT SERVICE DOOR SLIDE ASSY IAW AMM 25-66-01 MT 725-61-06
